# SDR ASOA200900626

- Difficulty date: May 29, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 17,098 hours, 14,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 409.0+128 O/B VERTICAL POST LBL 18.0 HAS AN INDICATION NOTED APPROX .2 INCHES IN LENGTH 50 PERCENT FSH AT WL 69.0. FAILED NDT INSPECTION.  REMOVED LBL 18 POST IAW CRJ SRM 51-42-06.  FABRICATED OUTBOARD REPLACEMENT POST USING 7075-0 .063" PO 104141/3 IAW SRM 51-24-21.  REF DWG 601R32208.  PAINTED POST IAW SRM 51-25-01.  LOCATED FASTENER HOLES IN NEW O/B SECTION OF POST IAW SRM 51-40-11.  ASSEMBLED O/B SECTION TO I/B SECTION OF POST IAW SRM 51-42-06.  SEALED AND INSTALLED POST TO THE BULKHEAD IAW SRM 51-42-06 AND 51-42-22.  ALSO INSTALLED THE POST IAW REO 601R-53-41-889.   C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
